# SDR AALA202401174209

- Difficulty date: January 10, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  M1 GALLEY HAS BROKEN FLOOR EMERGENCY PROXIMITY LIGHT. REMOVED AND REPLACED EMERGENCY FLOOR PROXIMITY LIGHT AT M1 GALLEY AND PERFORMED TEST GOOD IAW B777-3 AMM 33-51-05-960-802.
